Table of Contents

Reza Habibi, Hamed Habibi
Perturbation analysis in non-stationary ar(1) time series
Eng. Math. Lett., 1 (2012), 1-5

M.H. Muddebihal, A R Sedamkar
End edge domination in sub division of graphs
Eng. Math. Lett., 1 (2012), 6-17

M. D. Monsia
Mathematical formulation of a constitutive Lambert-type differential equation for predicting the dynamic response of materials
Eng. Math. Lett., 1 (2012), 18-31

M. M. Khader and S. T. Mohamed
Numerical treatment for first order neutral delay differential equations using spline functions
Eng. Math. Lett., 1 (2012), 32-43

Songtao Lv and Changqun Wu
Convergence of iterative algorithms for a generalized variational inequality and a nonexpansive mapping
Eng. Math. Lett., 1 (2012), 44-57

W. T. Sulaiman
Some operations on convex and concave functions
Eng. Math. Lett., 1 (2012), 58-64

Xiaoqian Song, Jinkui Liu, Liangwei Wang
Ruelle-takens chaos in non-autonomous dynamical systems
Eng. Math. Lett., 1 (2012), 65-74

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation